# SDR DALA2015082105121

- Difficulty date: August 20, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 78,105 hours, 35,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK FOUND EMERGENCY BULLNOSE AND EXIT SIGNS IN FIRST CLASS SECTION RT SIDE INOPERATIVE.  REPLACED POWER SUPPLY IAW AMM 33-51-07, OPS CHECKED GOOD.
